# SDR ASAA9910131

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND 2 EACH EMERGENCY EXIT FLOOR TRACK LIGHTS INOPERATIVE AT ROW 12.  REPAIRED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
